... knows anything about candida, I've been to so many doctors over the last four years, all of them say my symptoms are in my head, but I know it's a yeast problem, I'm about ready to order diflucan on the internet and treat my self, I'm so frustrated, and suggestions?
I have the same problem. My interist can no longer get control of the yeast. Yesterday she said I need to see infectious disease doctor, iwas told that yeast is their speciality. Have the doctors figured out why you having trouble with yeast. From my expierience there has to be an underlining medical issue.
ps taking difulcan can cause liver damage if taken at a high dose
You didn't say in ur post if u suspect it in the GI tract or vaginally. if u r having a vaginal problem and it hasn't cleared up or returns quickly, u may have bacterial vaginosis, has almost same symptoms but won't clear up with any vaginal anti fungal treatments, some times they make irritation worse. There are 7 different bacteria and 1 protozoan that can overgrow and cause BV symptoms and dr would need to do a culture to look 4 it. go to vaginosis.com and read Dr. James Christian's article on BV and also look it up in wikipedia.org. There is an RX vaginal treatment called metrogel that works and i also recommend a diflucan tablet midway thru metrogel treatment and also 1 right after u finish metrogel as it is suci a powerful antibiotic gel that u will likely get a yeast from the treatment.
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 2 answers
Posted 23 Aug 2010 • 1 answer
Posted 18 Oct 2015 • 0 answers
Posted 22 Jan 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers